# SDR ABXA030115

- Difficulty date: March 11, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,266 hours, 24,087 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489321
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR LOWER COVER PANEL (FOR STRUT) MISSING ON BPO WALK AROUND. INSTALLED NEW LEFT MAIN LANDING GEAR CENTER DOOR IAW DC-8 MM.
